zbMATH — the first resource for mathematics

Remark on bilinear operations on tensor fields. (English) Zbl 07285967
Summary: This short note completes the results of [J. Janyška, Arch. Math., Brno 55, No. 5, 289–308 (2019; Zbl 07144744)] by removing the locality assumption on the operators. After providing a quick survey on (infinitesimally) natural operations, we show that all the bilinear operators classified in [loc. cit.] can be characterized in a completely algebraic way, even without any continuity assumption on the operations.
58A32 Natural bundles
53A55 Differential invariants (local theory), geometric objects
58A20 Jets in global analysis
Full Text: DOI
[1] Čap, Andreas; Slovák, Jan, Infinitesimally natural operators are natural, Differential Geom. Appl. 2 (1) (1992), 45-55
[2] Čap, Andreas; Slovák, Jan, On multilinear operators commuting with Lie derivatives, Ann. Global Anal. Geom. 13 (3) (1995), 251-279
[3] Janyška, Josef, Remarks on natural differential operators with tensor fields, Arch. Math. (Brno) 55 (2019), 289-308
[4] Kolář, Ivan; Michor, Peter W.; Slovák, Jan, Natural operations in Differential Geometry, Springer, 1993, vi+434 pp
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.